# SDR ABXA000490

- Difficulty date: November 6, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- Aircraft time: 33,530 hours, 37,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EVACUATION LIGHTS INOPERATIVE.  MAINTENANCE INSPECTED AND CLEANED THE EVACUATION LIGHT BATTERY CONTACTS, IAW DC-9 MAINTENANCE MANUAL.  OPERATIONAL CHECKED GOOD.
